# SDR USAA920081100

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 36,658 hours, 14,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 250 - SNA - EMERGENCY EQUIPMENT - FORWARD CABIN FLIGHT ATTENDANT FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.
